# SDR SWAA2021090799867

- Difficulty date: July 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE BRACKET LOCATED REAR SPAR AT LT WING (1 EA) ; 2021-341298 / [01] REPLACED BRACKET LOCATED INBOARD TRAILING EDGE REAR SPAR AT LT WING AND FASTENERS IAW B737-700 SRM 51-40-02; [02] REPLACED BRACKET LOCATED INBOARD TRAILING EDGE REAR SPAR AT LT WING AND FASTENERS IAW B737-700 SRM 51-40-02
